# SDR AALA201804279003

- Difficulty date: April 11, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 47,976 hours, 28,839 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361072900000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  DELAMINATION FOUND ON FLOOR PANEL 211FF LOCATED AT FRAMES 6 TO 12, AND BETWEEN Y-254 TO 254.  REPLACED THE FLOOR PANEL SRM 53-12-00, AND IRM 9701 REV H.
